# SDR SWIA200718533

- Difficulty date: July 22, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 19,204 hours, 27,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SECTION HAS A DENT AT STATION 18B AREA.  APPLIED STRINGER REPAIR AT STRINGER 20L JUST FORWARD OF FRAME 19 PER SRM 53-00-03.
